SIAM J. Math. Anal. 41:4, 1559-1588 (2009) [DOI: 10.1137/090748500]

Long-Time Asymptotics for the Camassa-Holm Equation

Anne Boutet de Monvel, Aleksey Kostenko, Dmitry Shepelsky, and Gerald Teschl

We apply the method of nonlinear steepest descent to compute the long-time asymptotics of the Camassa-Holm equation for decaying initial data, completing previous results by A. Boutet de Monvel and D. Shepelsky.

MSC2000: Primary 37K40, 35Q35; Secondary 37K45, 35Q15
Keywords: Camassa-Holm equation, Riemann-Hilbert problem, solitons

TeX file (105k) or pdf file (385k)